# SDR CKSA97057

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION STA 1520 RBL 10 TO LBL10 FLOORBEAM UPPER CHORD CORRODED.  REPAIRED IAW SKETCH AIA/E/2391.  CORROSION TASK CARD NUMBER 4660-0551.  NON-ROUTINE TASK CARD NUMBER 84746.
